# SDR SWIA200211359

- Difficulty date: October 21, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N417SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7400
- Aircraft time: 6,829 hours, 5,702 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Control Unit
- Part number: 70623
- Condition: Malfunctioned
- Location: Horiz Stab
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

STAB TRIM CH1 STATUS MESSAGE INTERMITTENTLY ON.  ABLE TO RESET 1ST 2 TIMES, 3RD TIME TOOK SEVERAL TRIES TO RESET.  REMOVED AND REPLACED MCU, HSTA AND HSTCU IAW 27-42-01 AND 27-42-05.  SYSTEMS OPS CHECK GOOD IAW 27-41-00.
